User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Christof, Constantin; De los Reyes, Juan Carlos; Meyer, Christian 
Title:
A Nonsmooth Trust-Region Method for Locally Lipschitz Functions with Application to Optimization Problems Constrained by Variational Inequalities 
Journal title:
SIAM Journal on Optimization 
Year:
2020 
Journal volume:
30 
Journal issue:
Pages contribution:
2163-2196 
Fulltext / DOI:
Publisher:
Society for Industrial & Applied Mathematics (SIAM) 
E-ISSN:
1052-6234; 1095-7189 
Date of publication:
01.01.2020